# SDR AALA980117

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950-1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON UPPER OUTBOARD FLANGE STR 29L STA 950F TO STA 1000.  REMOVED CORROSION AND INSTALLED REPAIR PER ESO 11697 DATED 1-2-90.  TST:  54,792 HOURS.  CYCLES:  33,779.  (X)
